loading
Documents

Research.Publish.Connect.

Paper

Paper Unlock

Authors: Arthur Seibel and Josef Schlattmann

Affiliation: Hamburg University of Technology, Germany

ISBN: 978-989-758-053-6

Keyword(s): Parameter Uncertainties, Bivariate Functions, Fuzzy Numbers, Analytical Fuzzy Calculus.

Related Ontology Subjects/Areas/Topics: Artificial Intelligence ; Computational Intelligence ; Fuzzy Information Processing, Fusion, Text Mining ; Fuzzy Systems ; Soft Computing

Abstract: This paper presents a novel analytical approach to evaluating continuous, bivariate functions of independent fuzzy numbers with one local extremum. The approach is based on a parametric a-cut representation of fuzzy numbers and allows for the inclusion of parameter uncertainties into mathematical models.

PDF ImageFull Text

Download
CC BY-NC-ND 4.0

Sign In Guest: Register as new SciTePress user now for free.

Sign In SciTePress user: please login.

PDF ImageMy Papers

You are not signed in, therefore limits apply to your IP address 3.234.241.200

In the current month:
Recent papers: 100 available of 100 total
2+ years older papers: 200 available of 200 total

Paper citation in several formats:
Seibel, A. and Schlattmann, J. (2014). An Analytical Approach to Evaluating Bivariate Functions of Fuzzy Numbers with One Local Extremum.In Proceedings of the International Conference on Fuzzy Computation Theory and Applications - Volume 1: FCTA, (IJCCI 2014) ISBN 978-989-758-053-6, pages 89-94. DOI: 10.5220/0005026500890094

@conference{fcta14,
author={Arthur Seibel. and Josef Schlattmann.},
title={An Analytical Approach to Evaluating Bivariate Functions of Fuzzy Numbers with One Local Extremum},
booktitle={Proceedings of the International Conference on Fuzzy Computation Theory and Applications - Volume 1: FCTA, (IJCCI 2014)},
year={2014},
pages={89-94},
publisher={SciTePress},
organization={INSTICC},
doi={10.5220/0005026500890094},
isbn={978-989-758-053-6},
}

TY - CONF

JO - Proceedings of the International Conference on Fuzzy Computation Theory and Applications - Volume 1: FCTA, (IJCCI 2014)
TI - An Analytical Approach to Evaluating Bivariate Functions of Fuzzy Numbers with One Local Extremum
SN - 978-989-758-053-6
AU - Seibel, A.
AU - Schlattmann, J.
PY - 2014
SP - 89
EP - 94
DO - 10.5220/0005026500890094

Login or register to post comments.

Comments on this Paper: Be the first to review this paper.